# SDR CALA0000106

- Difficulty date: January 28, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49363
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LT WING O/B NR 1 FLAP L/E INTERIOR RIB CRACKED AT FASTENER HOLES.  THE RIB WAS REMOVED AND A NEW RIB WAS INSTALLED IAW SRM 57-50-14 AND 51-30-02.
